Tsukuba Journal of Mathematics

On non-commutative extensions of $G_{a}$ by $G_{m}$ over an $F_{p}$ -algebra

Yuki Haraguchi

Full-text: Open access

Abstract

We will give an explicit description of non-commutative extensions of the additive group scheme (resp. the additive formal group scheme) by the multiplicative group scheme (resp. the multiplicative formal group scheme) over an $F_{p}$-algebra.

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 405-435.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164964

Digital Object Identifier
doi:10.21099/tkbjm/1496164964

Mathematical Reviews number (MathSciNet)
MR2177020

Zentralblatt MATH identifier
1094.14032

Citation

Haraguchi, Yuki. On non-commutative extensions of $G_{a}$ by $G_{m}$ over an $F_{p}$ -algebra. Tsukuba J. Math. 29 (2005), no. 2, 405--435. doi:10.21099/tkbjm/1496164964. https://projecteuclid.org/euclid.tkbjm/1496164964


Export citation